5 Publikationen

Alle markieren

[5]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2523719
Casajus A. Amalgamating players, symmetry, and the Banzhaf value. International Journal of Game Theory. 2012;41(3):497-515.
PUB | DOI | WoS
 
[4]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2394467
Casajus A. Marginality, differential marginality, and the Banzhaf value. Theory and Decision. 2011;71(3):365-372.
PUB | DOI | WoS
 
[3]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2307046
Casajus A. Differential marginality, van den Brink fairness, and the Shapley value. Theory and Decision. 2011;71(2):163-174.
PUB | DOI | WoS
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2093595
Tutic A, Pfau S, Casajus A. Experiments on bilateral bargaining in markets. Theory and Decision. 2011;70(4):529-546.
PUB | DOI | WoS
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1793908
Casajus A. Another characterization of the Owen value without the additivity axiom. THEORY AND DECISION. 2010;69(4):523-536.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung

5 Publikationen

Alle markieren

[5]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2523719
Casajus A. Amalgamating players, symmetry, and the Banzhaf value. International Journal of Game Theory. 2012;41(3):497-515.
PUB | DOI | WoS
 
[4]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2394467
Casajus A. Marginality, differential marginality, and the Banzhaf value. Theory and Decision. 2011;71(3):365-372.
PUB | DOI | WoS
 
[3]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2307046
Casajus A. Differential marginality, van den Brink fairness, and the Shapley value. Theory and Decision. 2011;71(2):163-174.
PUB | DOI | WoS
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2093595
Tutic A, Pfau S, Casajus A. Experiments on bilateral bargaining in markets. Theory and Decision. 2011;70(4):529-546.
PUB | DOI | WoS
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1793908
Casajus A. Another characterization of the Owen value without the additivity axiom. THEORY AND DECISION. 2010;69(4):523-536.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung